answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2007-03-31 20:54:11
2007-03-31 20:54:11

Your period may not stop because your on the 3rd day of your period.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Yes, you can get depo provera on the fifth day of your period. If you start within the first seven days of your period, Depo Provera is immediately effective.


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


it is not a period it is heavy spotting.


everyone is different but it should start within the first 3 months


It's not. You can start Depo Provera at any time in your cycle.


For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.


Can a woman get her firs depo shot 6 days after her period?


If you induce vaginal bleeding after having Depo-related amenorrhea, you bleed from your vagina. It does not "jump start" your normal period, it doesn't mean you ovulated, and it doesn't get Depo out of your system faster.


I didn't have a period for over a year after my last injection....


After your last Depo-Provera shot, it will take roughly three months to have your first period. As soon as you resume having your periods, ovulation should return to normal as well.


Depo Provera is a type of hormonal birth control that is administered by injection. Yes, it is normal to miss your period after getting Depo for the first time. Some women find that their periods lighten or stop completely after taking Depo Provera.


First, it's not your period, it's vaginal bleeding that's a side effect of depo provera . It has no special meaning.


is it normal for your period to stop after your first dose of depo provera? have nausea and cramps and feeling down is this all part of it at he beginning


have you had your period?if not you could be having one.just cause you are on depo doenst mean you wont have a period.


You can use anything you like - pads, tampons, cup -- with your period after stopping depo provera.


As long as a woman has her period, if she is fertile, she can be impregnated.


You can't "kick start" a period after stopping Depo Provera. If you're really dying to see monthly bleeding, you can go on the birth control pill, patch, or ring and see monthly bleeding. That's just a show -- not a "kick start."



my first 2 months i did not bleed at all but my third month i bleed enough to make up for my missed months.


although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.


It is common to have no period when using Depo Provera.


It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period


it should start in about 35 days, if not a pregnancy test should be administered.


For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.